# SDR RAIA960148

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140149
- Condition: Faulty
- Location: Rt Otbd Wheel
- Part time: 759 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SUX - FLT 7213 - ANTI-SKID LIGHT ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT OUTBOARD WHEEL TRANSDUCER.  (X)
